Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 8, NWS Fort Worth, TX

January 19, 200646 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 19, 2006, 4:02 AM CST for 46 counties in Texas. It took effect at Jan 19, 2006, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2006, 4:02 AM CST (10:02 UTC)
In effect from
Jan 19, 2006, 10:00 AM CST
Expired
Jan 19, 2006, 6:00 PM CST
In force
8 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 10.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3971 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 191002
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CST THU JAN 19 2006

...WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 10 AM UNTIL 6 PM...

.THE PRESSURE GRADIENT DUE TO A SURFACE LOW OVER THE CENTRAL
PLAINS AND HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES...WILL
RESULT IN GUSTY SOUTHERLY WINDS OF 20 TO 30 MPH ONCE AGAIN TODAY.


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191845-
/O.NEW.KFWD.WI.Y.0008.060119T1600Z-060120T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
402 AM CST THU JAN 19 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM UNTIL 6 PM CST. SOUTHERLY
WINDS WILL INCREASE TO 20 TO 30 MPH TODAY...AS A SURFACE LOW 
MOVES ACROSS THE CENTRAL PLAINS. THE WINDS WILL START TO DECREASE 
AFTER SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS ON AREA LAKES SHOULD


$$
3 follow-up statements
000 
WWUS74 KFWD 191040 CCA
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CST THU JAN 19 2006

...WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 10 AM UNTIL 6 PM...

.THE PRESSURE GRADIENT DUE TO A SURFACE LOW OVER THE CENTRAL
PLAINS AND HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES...WILL
RESULT IN GUSTY SOUTHERLY WINDS OF 20 TO 30 MPH ONCE AGAIN TODAY.


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191845-
/O.NEW.KFWD.WI.Y.0008.060119T1600Z-060120T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
402 AM CST THU JAN 19 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM UNTIL 6 PM CST. SOUTHERLY
WINDS WILL INCREASE TO 20 TO 30 MPH TODAY...AS A SURFACE LOW 
MOVES ACROSS THE CENTRAL PLAINS. THE WINDS WILL START TO DECREASE 
AFTER SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION. 

$$
000 
WWUS74 KFWD 191655
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1055 AM CST THU JAN 19 2006

...WIND ADVISORY FOR ALL OF NORTH TEXAS UNTIL 6 PM...

.SYNOPSIS...A TIGHT PRESSURE GRADIENT WILL BE IN PLACE ACROSS THE
REGION TODAY DUE TO A SURFACE LOW OVER THE CENTRAL PLAINS AND HIGH
PRESSURE OVER THE SOUTHEASTERN UNITED STATES. THIS WILL RESULT IN 
SOUTHERLY WINDS OF 25 TO 30 MPH. GUSTS TO 45 MPH WILL BE POSSIBLE
LATE THIS MORNING AND EARLY THIS AFTERNOON AS STRONGER WINDS ALOFT
MIX DOWN TO THE SURFACE. 

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200000-
/O.CON.KFWD.WI.Y.0008.000000T0000Z-060120T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1055 AM CST THU JAN 19 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

SUSTAINED SOUTHERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 45
MPH...WILL BE POSSIBLE TODAY. THE STRONGEST WINDS ARE EXPECTED
LATE THIS MORNING AND EARLY THIS AFTERNOON...BEFORE WINDS DIMINISH
SLIGHTLY LATER IN THE AFTERNOON.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION ON AREA
LAKES.

$$
000 
WWUS74 KFWD 192353
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CST THU JAN 19 2006

...THE WIND ADVISORY EXPIRES AT 600 PM CST...

.SYNOPSIS...WINDS CONTINUE TO FALL BELOW WIND ADVISORY
CRITERIA...AS THE SUN SETS. THUS...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE AT 600 PM CST. 

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200100-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-060120T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
553 PM CST THU JAN 19 2006

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WIND SPEEDS ARE DIMINISHING INTO THE 15 TO 20 MPH RANGE EARLY THIS
EVENING. THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6
PM CST.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 19, 4:00 AM CST, 2 minutes earlier.

Area forecast discussion, Jan 19, 4:00 AM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CST THU JAN 19 2006

.DISCUSSION...
400 AM CST

ANOTHER WINDY DAY IN STORE...WIND ADVISORY AND RED FLAG WARNING
ONCE AGAIN. HUMIDITY WILL BE ON THE RISE...PARTICULARLY EASTERN
ZONES...BUT WINDS WILL MAINTAIN HIGH FIRE DANGER WITH DRY FUELS.

DRYLINE AND TRAILING FRONT WILL PASS THROUGH CWA ON FRIDAY.
ARRIVAL IN NW ZONES IN THE MORNING...DFW EARLY AFTERNOON...SE
ZONES EARLY EVENING. HIGH TEMPS WILL HAVE EVERYTHING TO DO WITH
FRONTAL TIMING...BUT EXPECT 70S IN SW FLOW PRECEDING FRONT...
DESPITE INCREASING PRE-FRONTAL HUMIDITY AND ANY CLOUDCOVER.

INVERTED SFC TROUGH AND SW FLOW ALOFT LOOKS REASONABLE GOOD FOR
RAIN SUNDAY. HAVE MAINTAINED RATHER CONSERVATIVE POPS...BUT MODELS
STILL IN DISAGREEMENT ABOUT EVOLUTION OF UPPER SYSTEM. ECMWF STILL
WANTS TO CUT OFF LOW IN DESERT SW. WILL NEED TO ASSESS FURTHER AS
EVENT APPROACHES...KEEP YOUR FINGERS CROSSED.

NORMAL TEMPERATURES WILL BE WITH US WELL INTO NEXT WEEK...WITH
THE HELP OF REINFORCING SHOT OF COLD AIR SUNDAY NIGHT. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  54  71  41 /   0   0  10  10
WACO, TX              76  54  72  41 /   0   0  10  10
PARIS, TX             73  51  70  39 /   0   0  20  10
DENTON, TX            76  52  69  38 /   0   0  10  10
MCKINNEY, TX          75  54  70  39 /   0   0  10  10
DALLAS, TX            75  55  72  41 /   0   0  10  10
TERRELL, TX           75  55  72  41 /   0   0  20  10
CORSICANA, TX         76  56  73  43 /   0   0  20  10
TEMPLE, TX            76  55  72  42 /   0   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM THURSDAY FOR TXZ091-TXZ092-TXZ093-
TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-
TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-
TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141-
TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157-
TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175.

WIND ADVISORY FROM 10 AM THURSDAY TO 6 PM THURSDAY FOR TXZ091-
TXZ092-TXZ093-TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-
TXZ105-TXZ106-TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-
TXZ121-TXZ122-TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-
TXZ135-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-
TXZ156-TXZ157-TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175.

&&

58/25
Hazardous weather outlook, Jan 19, 12:15 AM CST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 AM CST THU JAN 19 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1215 AM CST THU JAN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A RED FLAG WARNING REMAINS FOR LOCATIONS ALONG AND NORTHWEST OF A
BONHAM...WAXAHACHIE...WACO...TO TEMPLE LINE. GUSTY SOUTHERLY WINDS
BETWEEN 15 AND 25 MPH WILL CONTINUE. THE COMBINATION OF STRONG
WINDS...AND VERY DRY CONDITIONS...WILL RESULT IN A HIGH FIRE
WEATHER CONDITIONS ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...
THE RED FLAG WARNING FOR AREAS ALONG AND NORTHWEST OF A BONHAM...
WAXAHACHIE...WACO...TO TEMPLE LINE...WILL CONTINUE THROUGH 6 PM
THURSDAY. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH AND MINIMUM
RELATIVE HUMIDITIES NEAR OR BELOW 30 PERCENT ARE EXPECTED ACROSS THE
RED FLAG WARNING AREA. THE WINDY AND DRY CONDITIONS COUPLED WITH
ABUNDANT DRY FUELS WILL RESULT IN A CONTINUED HIGH FIRE DANGER.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON ACROSS
THE EASTERN SECTIONS OF NORTH TEXAS. SEVERE THUNDERSTORMS ARE NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

58

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.